# SDR DALA2017041202959

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 41,014 hours, 3,744 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cover
- Condition: Chafed
- Location: Heatshield Pan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUT AFT FAIRING HEATSHIELD PAN NR 1 GAP COVER STRIP FOUND CHAFED. THE PAN COVER STRIP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
